×

zbMATH — the first resource for mathematics

Singularities of solutions of differential equations on complex manifolds (characteristic case). (English. Russian original) Zbl 0664.58039
Global analysis - studies and applications III, Lect. Notes Math. 1334, 269-293 (1988); translation from Geometriya i Teoriya Osobennostej v Nelinejnykh Uravneniyakh, Nov. Global’nom Anal. 1987, 95-117 (1987).
For the entire collection see Zbl 0658.00011.
See the review in Zbl 0644.58021.
MSC:
58J47 Propagation of singularities; initial value problems on manifolds
32Q99 Complex manifolds
32Sxx Complex singularities